# SDR CALA2017082802918

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN CUT OUT SHEAR TIE AT BS 1700 RBL 12 IS CORRODED. NO ALLOWABLE LIMITS FOUND FOR SHEAR TIE AT BS 1700 RBL 12, REMOVED, FABRICATED, LOCATED, DRILLED, & INSTALLED NEW SHEAR TIE IAW SRM 51-40-02 PAR 4 AND 7, FIG 8 AND 12.
